# SDR QXEA0202149

- Difficulty date: December 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 2,923 hours, 2,376 cycles
- Engine: Ge CF348C1
- Engine time: 2,923 hours, 2,376 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4124T31P03
- Condition: Damaged
- Location: Engine
- Part time: 2,923 hours, 2,376 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING SCHEDULED BORESCOPE INSPECTION FOUND TOP ONE THIRD OF THREE TURBINE BLADES IN THE HPT DISK MISSING.  REPLACED ENGINE.  REPLACED ENGINE. OPERATIONAL OF AIRCRAFT CHECK GOOD. AIRCRAFT RETURNED TO SERVICE. ENGINE UNDER INVESTIGATION AT GE. INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
